I've been on and off tramadol since I injured my knee in late April. At first I took it every day for 5 weeks. Then I stopped with no problems. There were times after when I would take one and then go weeks without it and never had any trouble. I take one 300mg tablet at night before bed and it last 24 hours. 3 weeks ago my doctor but me on 50mg Vyvanse for ADD which didn't work causing withdrawal so he switched me to 20mg Adderall which also didn't work so he stopped me cold turkey. Somewhere during that 3 week period I began taking tramadol because it would relax me during the withdrawal from the other meds. It's been 6 days since I was taken off Adderall so I took my last tramadol on Wednesday night lasting me through Thursday (today is Saturday). After I stopped the tramadol, I got a new list of symptoms to I called my doc and he says it's from tramadol withdrawal. How can I be having withdrawal now when I ever did before? Is it piggybacking off the withdrawal I felt from the ADD drugs? How can I feel better? I feel like my arms and legs are being slightly electrocuted constantly. Not enough to hurt right away but after that dull pain for hours and hours, I'm losing my mind. I spent 4 hours last night laying on my hard tile floors crying because all I want to do is sleep but these electric pulses are making it impossible even though I take Ambien for sleep. What do I do? What's happening? My doctor says it's normal and I just have to deal but I actually considered downing a handful of sleeping pills just to get some sleep. I didn't but I'm afraid of doing this all over again tonight. HELP!